# SDR ASAA2017050620661

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 38,746 hours, 11,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 32024441
- Part serial: 3864
- Condition: Unknown
- Location: Rt Trim Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON TAKEOFF ROLL. RAN QRH & LIGHT EXTINGUISHED. NO FURTHER ACTION REQUIRED. ACFT GROUNDED.   CHECKED ACAUS FOR FAULTS. NO FAULT CODES NOTED. ACCOMPLISHED PRECAUTIONARY REPLACEMENT OF RT TRIM AIR CHECK VALVE IAW AMM 21-61-09.
